Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    feeling like i won't breathe
    avatar
    patrickkel posted:
    about 3 mos ago I started taking testosterone injections .5 mil a week, into muscle-thigh. about ten days ago my head became very full-like a sinus cold. it has been going on pretty steady. now I can't lay down as I feel like I will stop breathing. ive been getting a couple hrs a night sitting up, but i'm exhausted, want to cry, want to sleep. i'm 58 years old- never had any issues liker this. can the testosterone injections be causing this. I've stopped the testosterone this week, but I feel very scared that i'm going to stop breathing. please help, the anxiety is breaking me down, i'm scared. i'm raising a little girl by myself and deadly afraid i'll die and leave her. I've had her six years so I don't think it's her. the only thing different is the testasterone
    Reply
     
    avatar
    rohvannyn responded:
    Sorry you are going through that! Some things you can do to help yourself breathe: a humidfier, breathing peppermint infused steam, an OTC decongestant, and making sure your home is as allergen and dust free as possible. Even if it's the testosterone this will help you breathe better.

    Here's the drug info for testosterone:

    http://www.webmd.com/drugs/drug-10327-testosterone IM.aspx?drugid=10327&drugname=testosterone IM&source=1

    Listed there is the warning that if you have trouble sleeping, start snoring, or have trouble breathing you should contact your doctor immediately. It's a rare side effect but it's possible.


    Featuring Experts

    Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

    Helpful Tips

    Dr. Farrell's WebMD TV videosExpert
    Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
    Was this Helpful?
    68 of 85 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.